Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Mar 6, 2011, 6:01 PM EST for Greene County, Pitt County, North Carolina. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2011, 6:01 PM EST (23:01 UTC)
- Expired
- Mar 6, 2011, 6:45 PM EST
- In force
- 44 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Greene County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 6:17 PM EST | TORNADO | 8 Sw Walstonburg, NC | TORNADO DAMAGED PACK HOUSE ON POPE FARM ROAD AND MINOR DAMAGE TO ANOTHER FARMHOUSE ALONG HIGHWAY 58 IN GREENE COUNTY |
| Mar 6, 6:20 PM EST | TSTM WND DMG | 6 Sse Walstonburg, NC | GREENE COUNTY 911 REPORTED THAT A ROOF BLEW OFF A PACK HOUSE INTO THE BACK OF A HOME ON POPE FARM ROAD IN GREENE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS52 KMHX 062301
SVRMHX
NCC079-147-062345-
/O.NEW.KMHX.SV.W.0001.110306T2301Z-110306T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
601 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EASTERN NORTH CAROLINA
NORTHERN PITT COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 645 PM EST
* AT 600 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES SOUTHWEST OF LINDELL...OR 8 MILES NORTH
OF GOLDSBORO...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 58
MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LINDELL...
WALSTONBURG...
FOUNTAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
&&
LAT...LON 3557 7783 3576 7752 3580 7748 3583 7739
3579 7728 3576 7726 3575 7722 3572 7717
3570 7720 3536 7779 3537 7781 3540 7781
3543 7784
TIME...MOT...LOC 2302Z 225DEG 35KT 3550 7793
$$
81 follow-up statement
895
WWUS52 KMHX 062333
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
633 PM EST SUN MAR 6 2011
NCC079-147-062345-
/O.CON.KMHX.SV.W.0001.000000T0000Z-110306T2345Z/
GREENE NC-PITT NC-
633 PM EST SUN MAR 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR NORTHERN PITT AND GREENE COUNTIES...
AT 630 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
FARMVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... FOUNTAIN...BELL
ARTHUR...FALKLAND...BRUCE...STATON...STOKES...HOUSE AND BETHEL.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST SUNDAY EVENING
FOR EASTERN NORTH CAROLINA.
LAT...LON 3557 7783 3576 7752 3580 7748 3583 7739
3579 7728 3576 7726 3575 7722 3572 7717
3570 7720 3536 7779 3537 7781 3540 7781
3543 7784
TIME...MOT...LOC 2333Z 226DEG 34KT 3563 7762
$$
8What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 3:40 PM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 6, 3:40 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 PM EST SUN MAR 6 2011
.SYNOPSIS...
COLD FRONT AND ASSOCIATED PRECIPITATION WILL PUSH OFFSHORE THIS
EVENING AND OVERNIGHT. HIGH PRESSURE BEGINS TO BUILD IN FROM THE
NORTHWEST MONDAY AND CONTINUES ACROSS THE AREA THROUGH MID WEEK. A
COLD FRONT WILL CROSS THE CAROLINAS THURSDAY. HIGH PRESSURE ACROSS
THE SOUTHERN PLAINS BUILDS EAST TOWARDS THE SOUTHEASTERN STATES
FRIDAY THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY/...
AS OF 320 PM SUNDAY...LATEST SURFACE ANALYSIS INDICATES THE COLD
FRONT ALIGNED NORTH TO SOUTH FROM CAPE FEAR TO THE PIEDMONT REGION
PUSHING EAST TOWARDS THE COAST WITH MODERATE TO HEAVY RAIN SHOWERS
OVER EASTERN NORTH CAROLINA. NEGATIVELY TILTED UPPER LEVEL TROUGH
JUST WEST OF THE APPALACHIANS THIS AFTERNOON AND EXPECTED TO CROSS
THROUGH THE SOUTHEASTERN STATES OVERNIGHT. RAIN WILL COME TO AN
ABRUPT END FROM WEST TO EAST THIS EVENING AS THE FRONT PUSHES
OFFSHORE. WINDS WILL VEER FROM SOUTH TO WEST AND NORTHWEST BY
SUNRISE MONDAY. CAA SURGE ON MONDAY WILL LEAD TO SOME GUSTY
NORTHWEST WINDS AND WITH DOWNSLOPING FLOW EXPECT TEMPS TO RANGE
IN THE MID 50S ACROSS THE REGION.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AS OF 300 PM SUNDAY...RELATIVELY QUIET PERIOD EXPECTED MONDAY
NIGHT THROUGH WEDNESDAY. WITH HIGH PRESSURE TO THE NORTH AND
LIGHT NORTHEAST WINDS...EXPECT COOLER THAN NORMAL TEMPS ESPECIALLY
MONDAY NIGHT AS LOWS DROP TO NEAR FREEZING OVER DEEP INLAND AREAS.
MAXES RISE TO THE UPPER 50S TUESDAY UNDER PTCLOUDY SKIES. RIDGE
MOVES OFFSHORE WITH A RETURN FLOW SETTING UP AHEAD OF NEXT COLD
FRONT DURING THE DAY ON WEDNESDAY. THIS BRINGS AN INCREASE IN
LOW-LEVEL MOISTURE AND THUS CLOUD COVER WITH MAXES INTO THE 60S
WEDNESDAY AFTERNOON. AS THE FRONT CREEPS CLOSER...HAVE A SMALL
POP IN BY LATE WEDNESDAY NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 310 PM SUNDAY...MAIN CHANCE OF PRECIPITATION IN THE EXTENDED
PERIOD WILL BE IN THE THURSDAY/THURSDAY NIGHT TIME FRAME. WARM
FRONT WILL LIFT NORTH OF THE AREA WEDS NIGHT PUTTING EASTERN NC IN
THE WARM SECTOR AHEAD OF ONCOMING COLD FRONT ON THURSDAY. LIKE
TODAY'S SYSTEM...GFS/ECMWF SHOWS RELATIVELY WEAK INSTABILITY BUT
DECENT SHEAR...SO ISOLATED STRONG TSTMS NOT OUT OF THE QUESTION.
HAVE RAISED POPS INTO THE LIKELY CATEGORY FOR THURSDAY. AFTER A
WARM DAY THURSDAY WITH MAX TEMPS CLOSE TO 70...HIGH PRESSURE BUILDS
OVER THE REGION FRIDAY AND SATURDAY WITH TEMPS CLOSER TO SEASONAL
NORMALS WITH HIGHS IN THE UPPER 50S AND 60S AND MINS IN THE 30S.
ANOTHER COLD FRONT APPROACHES THE AREA BY LATE NEXT WEEKEND BUT
WILL NOT ADD POPS AT THIS TIME.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
/SHORT TERM TONIGHT AND MONDAY/...
AS OF 335 PM SUNDAY...MVFR/IFR CONDITIONS WILL IMPROVE TO VFR
QUICKLY FROM WEST TO EAST OVERNIGHT AS A COLD FRONT AND ASSOCIATED
RAINFALL PUSH EAST OF THE TAF SITES. SOUTHERLY WINDS WILL VEER
WEST AND NORTHWEST BY EARLY MORNING...ALSO DIMINISHING IN
GUSTINESS AND CLOUD COVER. HIGH PRESSURE BUILDS IN MONDAY SO
EXPECT MAINLY VFR AVIATION CONDITIONS.
/LONG TERM MONDAY NIGHT THROUGH FRIDAY/...
EXPECT MAINLY VFR CONDITIONS MONDAY NIGHT THRU WEDNESDAY ALTHOUGH
CANNOT RULE OUT THE USUAL LATE NIGHT/EARLY MORNING FOG AND STRATUS
ESPECIALLY WEDNESDAY AS LOW-LEVEL FLOW GRADUALLY BECOMES MORE
ONSHORE. WIDESPREAD LOW CEILINGS/VSBYS LIKELY THURSDAY INTO
THURSDAY NIGHT AS COLD FRONT BRINGS SHOWERS AND A FEW TSTMS.
IMPROVED CONDITIONS AGAIN FRIDAY WITH HIGH PRESSURE BUILDING INTO
THE REGION.
&&
.MARINE...
/SHORT TERM TONIGHT AND MONDAY/...
AS OF 340 PM SUNDAY...LATEST SURFACE AND BUOY OBSERVATIONS
INDICATE STRONG SMALL CRAFT ADVISORY CONDITIONS ACROSS THE SOUNDS
AND COASTAL WATERS...WITH DIAMOND SHOALS GUSTING NEAR 40 KNOTS
WITH SEAS 12-13 FT. SCA CONDITIONS WILL CONTINUE THROUGH LATE
EVENING UNTIL THE FRONT PUSHES WELL OFFSHORE AND WINDS VEER WEST
THEN NORTHWEST BEHIND THE FRONT BY EARLY MORNING. WINDS WILL
DIMINISH BEHIND THE FRONT OVERNIGHT AND TOMORROW BUT SEAS WILL
TAKE LONGER TO SUBSIDE...ESPECIALLY ACROSS THE NORTHERN AND
CENTRAL COASTAL WATERS. STRONG NORTHERLY PRESSURE GRADIENT SETS UP
MONDAY AFTERNOON OTHERWISE THE SOUNDS AND SOUTHERN COASTAL WATERS
WILL ALL FALL BELOW SCA CRITERIA IN WINDS AND SEAS.
/LONG TERM MONDAY NIGHT THROUGH FRIDAY/...
AS OF 310 PM SUNDAY...RELATIVELY BENIGN MARINE CONDITIONS EXPECTED
MONDAY NIGHT THROUGH TUESDAY NIGHT WITH LIGHT NE WINDS AND A
MOSTLY OFFSHORE WIND COMPONENT KEEPING SEAS IN CHECK. BY WEDS
NIGHT AND THURSDAY...1045 MB BUILDS DOWN THE EASTERN SEABOARD FROM
THE CANADIAN MARITIMES AS COLD FRONT ADVANCES FROM THE OHIO AND
TENNESSEE VALLEY. THIS WILL LEAD TO COMBINED LONG FETCH NE SWELL
AND WIND WAVE LEADING TO LIKELY SCA CONDITIONS FOR SEAS WEDS/WEDS
NIGHT AND FOR WINDS/SEAS THURSDAY INTO FRIDAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST MONDAY FOR AMZ135.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR AMZ130.
SMALL CRAFT ADVISORY UNTIL 10 PM EST TUESDAY FOR AMZ150-152-
154.
SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR AMZ156-158.
&&
SYNOPSIS...DAG
NEAR TERM...DAG
SHORT TERM...CTC
LONG TERM...CTC
AVIATION...CTC/DAG
MARINE...CTC/DAGHazardous weather outlook, Mar 6, 3:55 AM EST, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 355 AM EST SUN MAR 6 2011 NCZ029-044>047-079>081-090>095-098-103-104-070900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 355 AM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE THROUGH EASTERN NORTH CAROLINA TODAY WITH WIDESPREAD RAIN EXPECTED. RAIN MAY BE HEAVY AT TIMES. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND EVENING WITH AN ISOLATED THREAT OF DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 6, 1:07 PM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 107 PM EST SUN MAR 6 2011 NCZ090>092-098-062015- DUPLIN-LENOIR-JONES-ONSLOW- INCLUDING THE CITIES OF...WALLACE...WARSAW...ROSE HILL... KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE... POLLOCKSVILLE...TRENTON...JACKSONVILLE 107 PM EST SUN MAR 6 2011 ...HEAVY RAINFALL MOVING INTO EASTERN NORTH CAROLINA... A LARGE AREA OF MODERATE TO HEAVY RAIN WILL AFFECT ONSLOW...DUPLIN...JONES AND LENOIR COUNTIES THROUGH MID AFTERNOON. RAINFALL AMOUNTS OF UP TO ONE INCH CAN BE EXPECTED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS. WIND GUSTS TO 45 MPH MAY ACCOMPANY SOME OF THE HEAVIER SHOWERS. 11
Special weather statement, Mar 6, 2:04 PM EST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 204 PM EST SUN MAR 6 2011 NCZ029-044-079-080-062115- MARTIN-PITT-GREENE-BEAUFORT- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...SNOW HILL...HOOKERTON...WASHINGTON...RIVER ROAD 204 PM EST SUN MAR 6 2011 ...HEAVY SHOWERS TO AFFECT THE COASTAL PLAINS... A CLUSTER OF HEAVY SHOWERS WILL CONTINUE MOVING ACROSS MARTIN...PITT...GREENE AND BEAUFORT COUNTIES THROUGH 4 PM THIS AFTERNOON. RAINFALL AMOUNTS OF UP TO ONE INCH CAN BE EXPECTED. WIND GUSTS TO 40 MPH MAY ALSO ACCOMPANY THE HEAVIER SHOWERS. MOTORISTS SHOULD USE CAUTION AND BE ALERT FOR STANDING WATER ON ROADWAYS. 11
Special weather statement, Mar 6, 2:35 PM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 235 PM EST SUN MAR 6 2011 NCZ081-093>095-104-062100- MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET-OUTER BANKS HYDE- INCLUDING THE CITIES OF...NEW BERN...HAVELOCK...VANCEBORO... ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH... VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE... NEWPORT 235 PM EST SUN MAR 6 2011 ...HEAVY RAIN TO AFFECT SOUTHERN COAST AND PAMLICO SOUND REGION... BANDS OF MODERATE TO HEAVY SHOWERS WILL AFFECT CARTERET...CRAVEN AND PAMLICO COUNTIES...AONG WITH OUTER BANKS AND MAINLAND HYDE COUNTIES THROUGH 4 PM. LOCALIZED RAINFALL AMOUNTS OF UP TO ONE INCH WILL BE POSSIBLE. THE HEAVIER SHOWERS WILL BE ACCOMPANIED BY WIND GUSTS TO 40 MPH. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS THIS AFTERNOON. 11
Special weather statement, Mar 6, 3:36 PM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 336 PM EST SUN MAR 6 2011 NCZ045>047-103-062200- WASHINGTON-TYRRELL-MAINLAND DARE-OUTER BANKS DARE- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA... KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES 336 PM EST SUN MAR 6 2011 ...HEAVY RAIN MOVING OVER THE NORTHERN OUTER BANKS REGION... BANDS OF MODERATE TO HEAVY RAIN WILL MOVE OVER WASHINGTON...TYRRELL AND MAINLAND AND OUTER BANKS DARE COUNTIES THROUGH 5 PM. LOCAL RAINFALL AMOUNTS OF UP TO ONE INCH...ALONG WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON AREA ROADWAYS. 11
Special weather statement, Mar 6, 5:33 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 533 PM EST SUN MAR 6 2011 NCZ090-062330- DUPLIN- 533 PM EST SUN MAR 6 2011 ...STRONG THUNDERSTORMS WILL AFFECT DUPLIN COUNTY UNTIL 630 PM EST... AT 532 PM EST...THERE WERE STRONG THUNDERSTORMS FROM 13 MILES NORTHWEST OF WARSAW TO 16 MILES WEST OF WALLACE...OR FROM 12 MILES SOUTHWEST OF MOUNT OLIVE TO 16 MILES WEST OF WALLACE...MOVING EAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WARSAW AT 540 PM EST... WALLACE AT 550 PM EST.. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 8
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 5:50 PM EST | Tornado Warning | MHX | Duplin, Lenoir | 25 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.